# SDR CALA2020020210274

- Difficulty date: January 24, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048900000
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CORRODED INTERCOSTAL IAW A320 SRM 51-72-11- 911-001.   REMOVED AND REPLACED CORRODED INTERCOSTAL IAW A320 SRM 51-72-11- 911-001.
